I was on desogen a number of years ago. I switched to it from Loestrin because it made me bleed all the time. The thing I hated about Desogen was that my breast were really tender and I started getting brown spots on my forehead. So I switched to something else and they went away. That is my experience, but not everybody will get the same side effects.
I've been on quite a few different types of birth control, and desogen is the one I've settled on the longest now. I haven't gained any weight, don't feel especially moody, and my periods are predictable and reasonable.
Unfortunately, my dermatologist wants to switch me to Yasmin to help my acne! Finally, I found a birth control that I like and someone wants to change it! I'm debating whether to try it or not.....I've been on the desogen for around 5 years now and really like it. Everyone's experiences are different, but I've been pleased.
I have taken desogen for about nine months and have had MANY problems right from the start. I am actually starting microgestin 1/20 this week because I couldn't stand the desogen. Small problems: gained ten pounds I can't lose, vaginal dryness. Huge problems: mood swings, lightheaded, irritable, anxious, and the worst thing was migranes. I never had migranes before, and the desogen gave me migranes that would last for days. I know everyone is different, but I would think about it first, because I know a lot of women who have had major problems with desogen. Besides, I think with a low dose pill, the side effects are less likely. Good luck becuase this has been such a long journey for me.